# SDR CALA2022110403033

- Difficulty date: November 4, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 74,715 hours, 32,050 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Fadec
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MAINTENANCE STATUS MESSAGE ENG 1 FADEC DISPLAYED ON THE LOWER EC AM SCREEN . NO MESSAGE SHOWN. ENG 1 FADEC CHANNEL A AND B TESTS PASSED.
